Currently I do 120mg testosterone weekly (divided into two 60mg doses) and 1mg arimidex weekly (divided into two 0.5mg doses).
However, apparently I am one of the few who get bad dark scarring acne while on TRT. I recently asked my doc about this and he prescribed finasteride (propecia) at 1.25mg/day, saying that it's likely due to a high DHT conversion rate. For what its worth, for the first 8 months on TRT I had no such problem even though my dose of testosterone was higher.
My concern is about all the conflicting information I've read about propecia, primarily about ED and general poor libido. I've even read that it can be permanent after stopping propecia. What is the consensus about that here? Is it something I wouldn't have to worry about since I'm on TRT? If not, what about the permanent effects I read about?
My current numbers as of this week:
Total testosterone: 1282ng/dl (250-1100)
Free testosterone: 234.7 pg/ml (35-155)
PSA total: 0.75ng/ml (0.3-3.8)
Hemoglobin: 17g/dl (13.7-17.5)
Hematocrit: 48.7% (40.1-51)
Estradiol: 21pg/ml (<61)
Vitamin D: 72ng/ml (>30)